# SDR DALA1242890635

- Difficulty date: June 30, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 78,922 hours, 36,890 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1440 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF FRAME SPLICE AT BS 1440 STRINGER 24L, FOUND FRAME IN AFT CARGO CRACKED.  ACCOMPLISHED ERA 505288-14 REV ORIG.
